# SDR AALA20171227001

- Difficulty date: December 27, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 14,623 hours, 5,858 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 3571279
- Condition: False Activation
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT WING TO BODY OVERHEAT CAME ON DURING CLIMB.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FUTHER INCIDENT. MAINTENANCE ISOLATED OVERHEAT TO A LOOP IN THE PYLON AND REPLACED OVERHEAT ELEMENT M1763 PER MM 26-18-02.  AIRCRAFT WAS GROUNDED.
